Anti-holomorphic reflections

  1. González Dávila, José Carmelo
  2. Vanhecke, Lieven
Revista:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Any de publicació: 1996

Volum: 8

Número: 1

Pàgines: 53-63

Tipus: Article

Altres publicacions en: Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

Resum

We treat anti-holomorphic and !1-reversing reflections with respect to submanifolds in an almost Hermitian manifold (M,g,J) and investigate the relation with isometric reflections when (M, g, J) is a Kii.hler or a locally Hermitian symmetric space.